IJPAM: Volume 71, No. 1 (2011)

ORBIT DIRICHLET SERIES FOR POWERS OF MAPS

Apisit Pakapongpun
Department of Mathematics
Faculty of Science
Burapha University
Chonbury, 20131, THAILAND


Abstract. The orbit Dirichlet series for maps are studied. The main results find the orbit Dirichlet series of prime powers of maps with polynomial orbit growth.

Received: May 6, 2011

AMS Subject Classification: 11M41

Key Words and Phrases: periodic orbits, orbit Dirichlet series, powers of maps

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 71
Issue: 1